# SDR USAASB98125

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - PILOT REPORTED THREE SEAT MOUNTED SINGLE BULB FIXTURES WERE FOUND INOPERATIVE AT THE EMERGENCY EXIT ROW.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN LIGHT ASEMBLY AND WIRE SAME.  OPERATIONAL CHECK GOOD.  (X)
